# SDR VNAA20250820015

- Difficulty date: July 15, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL9 SEAT RAIL BTW FS349.00 TO FS682.00 (6 EAS).   DUE TO EXCESSIVE DAMAGE ON SEAT RAIL ON RBL9 SEAT RAIL BTW FS349.00 TO FS682.00 (6 EAS) WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02   THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12)
